# SDR SWIA2025122400130

- Difficulty date: November 30, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N271SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000729
- Aircraft time: 17,079 hours, 13,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H FLOOR SEAT TRACK BETWEEN FR 84-85 IN 3 LOCATIONS AS MARKED.  (C-CHECK RO 12/23/2025)PERFORMED AND ACCOMPLISHED SEE TRACK SPLICE REPAIR AT R/H FLOOR SEAT TRACK FR 84-85 REF ETD2022-170-022163-C. SEE CONTINUATION CARD FOR WORK PERFORMED. NO CHANGE TO WEIGHT AND BALANCE.
